# SDR E07A2016050300001

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000133
- Aircraft time: 2,905 hours, 2,387 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 900050352
- Part serial: 10030496
- Condition: Inoperative
- Location: Brake Sys
- Part time: 312 hours, 356 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED BRAKE APPLICATION FOLLOWED BY BRAKE FAIL CAS MESSAGE.
